Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  hii doctor...iam having this a

Total Views: 1153

hii doctor...iam having this addiction to womans clothes and accesories for a long time. now iam not able to focus on anything since iam not able to fulfill the desire for my addiction...iam having concerns if iam having any harmonal issues...so, what should i do...should i consult a psychiatrist or harmones doctor...and please tell me how to control my addiction, so i can focus on more important things...

PAST HISTORY : none

1 Answers

Thank you for your question.
As I understand you are a man who is addicted to wearing woman's clothing and accessories. This can be a part of a disorder known as Paraphilic disorders or more specifically transvestism. If this habit gives you sexual arousal then it is paraphilia otherwise it can be another disorder known as GID.
You should consult a psychiatrist for successful treatment of your problem.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I was suffering from blood in my stool from long time until i consulted a doc and he said that i have fissure. I got it cured through ointments and having drinking fibre. However, from last few monts I have started suffering from incomplete evacuation. All the time my stomach is bloated up and I dont feel like eating anything. I have increased my water intake and also have started eating fibre fruits to a great extent but nothing is helping me. Howsoever hard I try, I am not able to evacuate completely. I go to washroom at least 5 times a day but still i feel full all the time. Sometimes I get black stool and sometimes its normal. My stool is not hard at all. I feel uneasy all the time. I stay in tension all the time due to this. Please suggest me a cure to this.
2 Answers
My left wisdom tooth has been growing in side ways, but has not been able to come in fully. It started hurting about two days ago. I did not think anything of it and thought it was just growing in more. There was a flap of skin/gum covering part of the tooth. When I went to brush my teeth this morning, I noticed that part of it (underneath where the skin covered before) was now a blackish color. I got a sore throat and swollen lymph nodes only on the left side of my throat around the same time my tooth started hurting. Are these related? I have a dentist appointment in a week. Is there anything I can do to help it to make it better or ease the pain? It hurts to chew on that side of my mouth and it hurts when I swallow. Will my tooth be okay until I get to the dentist and what will be done by the dentist? Do you think my tooth is infected? Will I have to take antibiotics?
2 Answers
In the last 2 months, I have had 3 root canals, 2 abcess teeth,(the same one abcessed twice, the second time it was extracted) and 3 temporary crowns put on. Now, after all that, I have another molar that has a filling it from a long time ago, starting to act up...shooting pains like the nerve is agitated. What on earth could be causing so many of these issues all in such a short period of time? I brush 3 or more times daily. I'd heard that if my hemoglobin, b12 or iron was low that that may be the cause. I'm tired of being in pain all the time...any ideas would greatly be appreciated!!!
1 Answer
GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -